MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of july 22, 2022, was chosen as a best estimate based on the date of mesh implant.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).The revising physician is: (b)(6).Block h6: the following imdrf impact codes capture the reportable events of: f1905 - vaginal mesh removal.
 
Event or Problem Description
It was reported to boston scientific corporation that an advantage fit blue system was implanted into the patient during a sacrospinous ligament fixation procedure performed on (b)(6) 2022.During the same surgery, anterior colporrhaphy, suburethral sling, cystoscopy, posterior colporrhaphy, and enterocele repair vaginal approach procedures were also performed.On (b)(6) 2025, the patient was diagnosed with mixed stress and urge urinary incontinence.She underwent partial excision of mesh.During the same procedure, cystourethroscopy and anterior colporrhaphy procedures were also performed.During the procedure, palpation of the urethra revealed no evidence of mesh extrusion.The cystoscope sheath was advanced into the bladder and then withdrawn slowly with the scope tip directed downward until a subtle "step-off" was used to identify the mesh.A midline incision was made at the level of the mid-urethra and bladder neck, and the vaginal epithelium was carefully dissected off the periurethral fascia to create tissue flaps for closure following mesh excision.The mesh was identified and isolated from the urethra using right-angle clamps, then further exposed through a combination of blunt and sharp dissection.The mesh was incised at the midline, tracked laterally toward both fornices, and subsequently removed.Approximately 4 cm of mesh was excised.Attention was then directed to the anterior colporrhaphy.The vaginal muscularis and adventitia were plicated using multiple horizontal mattress sutures, tied in the midline.Following completion of the plication, cystoscopy was performed to confirm ureteral patency.The bladder appeared normal, and both ureteral orifices demonstrated efflux of clear orange urine.The vaginal mucosa was trimmed bilaterally and closed with a running 2-0 vicryl suture.Hemostasis was excellent.The foley catheter was removed, and the patient was transferred to the post-anesthesia care unit (pacu) in stable condition.

Brand Name
ADVANTAGE FIT BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24336853
Report Number2124215-2026-08311
Device Sequence Number4914404
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public(01)08714729961925(17)250517(10)29422181
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2025
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Device Lot Number0029422181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/13/2026
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age57 YR
Patient SexFemale